# SDR DALA2019101105858

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 71,209 hours, 26,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM WITH THE ARMING LEVER.  CHECKED THE R1 DOOR ARMING SYSTEM IAW AMM 25-66. CHECKS OK.
